# SDR SWIA200413001

- Difficulty date: March 4, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 10,320 hours, 14,058 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0077
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,290 hours, 12,593 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTS OUTBOARD FLAPS HAD CONTROL FAULT MESSAGE DISPLAYED 2 TIMES IN A ROW.  REMOVED AND REPLACED FLAP CONTROL UNIT AS REQUIRED.  SYSTEM OPS CHECKS GOOD.
